# SDR AALA201909279021

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 56,058 hours, 32,723 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D533706222040972
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR ATTACHMENT FITTING FORWARD LUG, FORWARD FACE WORN. REPAIRED ATTACHMENT FITTING PER EA 116543B.
